# SDR QXEA200600185

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,649 hours, 11,029 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PUSHER SYSTEM FAIL CAUTION LIGHT. MAINTENANCE POWERED AIRCRAFT OFF THEN ON AND PERFORMED STALL WARNING/STICK PUSHER OP CHECK IAW Q400 AMM TASK 27-33-00-710-802. OPS CHECK GOOD. NO DEFECTS NOTED AND NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
